# SDR SWAA2022020108412

- Difficulty date: August 21, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BETWEEN STA 500B AND 500C HAS A CRACKED BAFFLE / REMOVED; LOVACTED; DRILLED AND INSTALLED NEW BAFFLE IN FORWARD CARGO PIT BETWEEN STA 500B AND 500C ON L/H SIDE UNDER '2' MEMBER;IAW BOEING 737 SRM 51-40-02-0G-0 STEP 4B; 51-40-05-0G-0 FIG 3 SHEET 1 ; AND BOEING DRAWING 143A7505 SHEET 5 REVISION B
